# SDR HNAA2013032100140

- Difficulty date: March 21, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N336EX
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 46,596 hours, 54,131 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Heat Shield
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE AFT HEAT SHIELD IS CRACKED AT TOP AFT STIFFENER AND 1 BOTTOM INBD STIFFENER.  R & R WITH MADE REPAIRED PARTS.  INSTALLED IAW SRM 51-42-05.
